BibTeX record journals/fuin/DesaiC15

download as .bib file

@article{DBLP:journals/fuin/DesaiC15,
  author    = {Santosh S. Desai and
               Shrikant R. Chaudhari},
  title     = {On Q-rationality of Fuzzy Choice Functions on Base Domains},
  journal   = {Fundam. Inform.},
  volume    = {139},
  number    = {2},
  pages     = {127--151},
  year      = {2015},
  url       = {https://doi.org/10.3233/FI-2015-1229},
  doi       = {10.3233/FI-2015-1229},
  timestamp = {Sat, 20 May 2017 00:23:06 +0200},
  biburl    = {https://dblp.org/rec/journals/fuin/DesaiC15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics